Type your tag names separated by a space and hit enter

Aggravation of psoriasis and occurrence of psoriasiform cutaneous eruptions induced by practolol (Eraldin).

Abstract

Twelve patients with cutaneous and/or eye symptoms caused by practolol have been studied. The morphological appearance of the skin eruptions was psoriasiform in 5, vesiculo-papular in one, and exfoliating dermatitis was seen in 2 patients. Keratoconjunctivitis sicca was the only adverse reaction to practolol in one and was present in 3 additional patients. Practolol was found to aggravate existing psoriasis in 3 patients and render it extremely refractory to therapy.

Authors

, , ,

Source

Acta dermato-venereologica 56:3 1976 pg 239-43

MeSH

Adult
Aged
Drug Eruptions
Female
Humans
Keratoconjunctivitis
Male
Middle Aged
Practolol
Psoriasis
Skin
Skin Tests

Pub Type(s)

Journal Article

Language

eng

PubMed ID

59510

Citation

Sondergaard, J, et al. "Aggravation of Psoriasis and Occurrence of Psoriasiform Cutaneous Eruptions Induced By Practolol (Eraldin)." Acta Dermato-venereologica, vol. 56, no. 3, 1976, pp. 239-43.
Sondergaard J, Wadskov S, Jensen HA, et al. Aggravation of psoriasis and occurrence of psoriasiform cutaneous eruptions induced by practolol (Eraldin). Acta Derm Venereol. 1976;56(3):239-43.
Sondergaard, J., Wadskov, S., Jensen, H. A., & Mikkelsen, H. I. (1976). Aggravation of psoriasis and occurrence of psoriasiform cutaneous eruptions induced by practolol (Eraldin). Acta Dermato-venereologica, 56(3), pp. 239-43.
Sondergaard J, et al. Aggravation of Psoriasis and Occurrence of Psoriasiform Cutaneous Eruptions Induced By Practolol (Eraldin). Acta Derm Venereol. 1976;56(3):239-43. PubMed PMID: 59510.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Aggravation of psoriasis and occurrence of psoriasiform cutaneous eruptions induced by practolol (Eraldin). AU - Sondergaard,J, AU - Wadskov,S, AU - Jensen,H A, AU - Mikkelsen,H I, PY - 1976/1/1/pubmed PY - 1976/1/1/medline PY - 1976/1/1/entrez SP - 239 EP - 43 JF - Acta dermato-venereologica JO - Acta Derm. Venereol. VL - 56 IS - 3 N2 - Twelve patients with cutaneous and/or eye symptoms caused by practolol have been studied. The morphological appearance of the skin eruptions was psoriasiform in 5, vesiculo-papular in one, and exfoliating dermatitis was seen in 2 patients. Keratoconjunctivitis sicca was the only adverse reaction to practolol in one and was present in 3 additional patients. Practolol was found to aggravate existing psoriasis in 3 patients and render it extremely refractory to therapy. SN - 0001-5555 UR - https://www.unboundmedicine.com/medline/citation/59510/Aggravation_of_psoriasis_and_occurrence_of_psoriasiform_cutaneous_eruptions_induced_by_practolol__Eraldin__ L2 - http://www.diseaseinfosearch.org/result/6059 DB - PRIME DP - Unbound Medicine ER -